MathSciNet Relay Station
MathSciNet bibliographic data
MR2068356 35H10 (35P05)
Èlfer, B.; Rober, D.; Vang, Kh. P. Quasiclassical analysis of a nonlinear eigenvalue problem, and nonanalytic hypoellipticity. (Russian) ; translated from Algebra i Analiz 16 (2004), no. 1, 320--334 St. Petersburg Math. J. 16 (2005), no. 1, 285–296
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement